# SDR UIEA2018070501347

- Difficulty date: July 4, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,778 hours, 15,597 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL SPAR VALVE INOP. SUSPECT LOW SWITCH SPRING TENSION, UPON FURTHER INSPECTION FOUND THE SWITCH DIODE CONTACTS TO BE CONTAMINATED WITH DEBRIS. CLEANED IAW AMM 20-60-06. OPS CHK IAW AMM 28-22-00. CHK GOOD.
